Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


discoid lupus -- low testosterone?
Feb 14, 2000

I was on testosterone for eight months then stopped -- 2 months later I was diagnosed with discoid lupus. The lupus has been effecting my face and in doing research I see that some times lupus can be treated with androgens. Do you think the sudden diagnosis with lupus could be testosterone related? I'm getting desperate because the lupus is scaring up my face. Treatments such as Hydroxychoroquine carry significant risks and my doc's aren't sure how the drug with interact with my HIV meds.Any suggestions?

Response from Dr. Fisher

Don't know the connection, is any, with testosterone. Coincidences do happen in medicine all the time though. A knowledgeable pharmacist should be able to help about the potential for interactions.

Alvan Fisher, M.D.


Previous
supplemental information for my question
Next
Is my testosterone too low?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement